# SDR AU961029

- Difficulty date: July 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-32R-301
- Engine: Lyc IO540K1G5
- Propeller: Hartzl HCC2YK1
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 75247
- Condition: Faulty
- Location: Eng,Fuel Dist Sy
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE DRIVEN FUEL PUMP PUMPING FUEL INTO OIL SUMP LOWERING OIL  VISCOSITY AND SUBSEQUENTLY LOWERING OIL PRESSURE - INVESTIGATION FOUND THE PUMP DRAIN LINE BLOCKED INSIDE PUMP AND FAILURE OF BOTH OIL AND FUEL DIAPHRAGMS
